# SDR 3257

- Difficulty date: February 8, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N398SR
- Make and model: Cirrus SR22
- Aircraft serial: 2102
- Aircraft time: 866 hours
- Engine: Cont IO550N
- Engine time: 866 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 12635002
- Condition: Erratic
- Location: Oil Pressure Sys
- Part time: 866 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN TAKEOFF CLIMB AND THE OIL PRESSURE WAS FLUCTUATING BETWEEN 25 PSI AND 60 PSI.  AIRCRAFT RETURNED TO HOME STATION WITHOUT INCIDENT.  ONE PASSENGER ONBOARD, NO INJURIES OR DAMAGE TO AIRCRAFT.  TROUBLESHOT SYSTEM, FOUND THE OIL PRESSURE SENSOR WAS READING ERRATIC AT ALL PRESSURE SETTING.
